# SDR IPXA2024081284700

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 37,021 hours, 25,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stud
- Part number: 69584561
- Condition: Inoperative
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR OUTER HANDLE, REQUIRES STUD REPLACEMENT. REMOVED AND REPLACED CREW ENTRY DOOR OUTER HANDLE STUD PER MM 52-12-01.
